# SDR 95FDEA01206

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65562399
- Condition: Corrosion
- Location: Bs 648-664
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 26R  BS 648-664 AND ON STR SPLICE HAT AT BS 680.    REMOVED CORROSION WITHIN DAMAGE LIMITATION ON STR AND REPLACED STR SPLICE HAT AT BS 680  STR 26R  ALL WORK IAW SRM 51-40-3.
